# SDR DL72W954405

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWERING OF THE NOSE JACK STAND, A STAND SUPPORT PIN SHEARED CAUSING EQUIPMENT ON THE STAND TO STRIKE THE AIRCRAFT.  A 2 INCH BY 2 INCH HOLE WAS TORN INTO THE FUSELAGE AT FS 300 BETWEEN STR 9R AND STR 10R.  THAT WAS CLEANED UP AND THE FINAL DIMENSIONS OF 4 INCH BY 2.5 INCH.  ACCOMPLISHED REPAIRS PER DL ERA 302767-14.
